# SDR SWIA200718699

- Difficulty date: July 26, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 12,264 hours, 10,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED, DISCOVERED AT C-CHECK.  INSTALLED NEW PAX DOOR LOWER SILL PER CRJ200 SRM 51-42-06 PG 11, 51-42-21 PG 17, 51-41-02 PG 5.
